Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from gas problem. Taking nexpro. How to get rid of this problem?

Hi to every one this is neal here from india and i am having gas problem,(only gas after having food gas forms, no other problem),so from 10 -16 days i am taking tablets nexpro rd 40 but still gas is not in control every day i am suffering from this plz let me know any effective drug for get rid of this problem as quickly i can
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
hi.. thanks for using HCM..
you have been treated for acid peptic disease, but no improvement..
your main complaint is flatulence..
change your eating habit.. take lot of water, raw vegetable.. take whole egg, reduce pulses/cabbage.. stop alcohol/tobacco and aerated soda.
do regular exercises, yoga and meditation..
you can use antiflatulant preparation.see your physician for the prescription..
if it doesnot reduce see your gastroenterologist for colonoscopy and management..
all the very best..
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor